# SDR DALA2019080314554

- Difficulty date: August 1, 2019
- Submitted: August 3, 2019
- Operation: Air carrier
- Aircraft: N312US
- Make and model: Airbus A320-211
- Aircraft serial: 152
- Aircraft time: 86,218 hours, 39,267 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Frame 68
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FLOOR BEAM -464.75 AT LEVEL FR 68 AT AFT GALLEY AREA, REPLACED FLOOR BEAM -Y464.75 AT LEVEL FR 68 TO FR 70 AFT GALLEY AREA ASPER A320 SRM 51-72-11 AND DRAWING D53472000
